On the structure of C-0-semigroups of holomorphic Caratheodory isometries in Hilbert space

Stachó, László: On the structure of C-0-semigroups of holomorphic Caratheodory isometries in Hilbert space.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 445 (1). pp. 139-150. ISSN 0022-247X (2017)

[img] Text
StachoL_3171904.pdf - Published Version
Restricted access: Registered users only

Download (350kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Date: 2017
Volume: 445
Number: 1
Page Range: pp. 139-150
ISSN: 0022-247X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3171904
DOI id: https://doi.org/10.1016/j.jmaa.2016.07.038
Date Deposited: 2020. Nov. 13. 12:03
Last Modified: 2020. Nov. 13. 12:03
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19896
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year